# SDR IPXA2022020278584

- Difficulty date: January 10, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 89,374 hours, 17,440 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stringer
- Part number: APB74761
- Condition: None
- Location: Center Wing Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CCENTER WING TANK LOWER STRINGER 47 CRACK AT XCW=0.00 AND XCW=-59.00.REPAIRED CRACKED CENTER WING TANK LOWER STRINGER 47 AT XCW=0.00 AND XCW=-59.00 IAW VT-SAA EA011-5710-01-A9458 REV I/R AND UPS EO MD11-5740-82574-A BY PHILLIP LAU (AR -830967) DATED 08/21/2017 (MAJOR).
